# SDR 371PA0042

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,821 hours, 26,276 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 106145818
- Condition: Damaged
- Location: Pitot Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE PREVIOUS HISTORY OF MACH TRIM FAULTS AT .77 MACH.  REPLACED UPPER RIGHT PITOT/STATIC PROBE PER MM 34-11-11, ALSO RIGGED NEUTRAL SHIFT SENSOR PER MM 22-11-14 AND RIGGED ELEVATOR POSTIONN SENSOR.  SYSTEMS CHECK GOOD PER LAND VERIFY SYSTEM TEST.
